A reply to McDonald

A defense in favor of requirement conflicts

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)151-157
Number of pages7
JournalJournal of Social Philosophy
Volume28
Issue number1
DOIs
StatePublished - Mar 1997
Externally publishedYes

ASJC Scopus subject areas

  • Philosophy

Cite this

A reply to McDonald : A defense in favor of requirement conflicts. / McKenna, Michael S.

In: Journal of Social Philosophy, Vol. 28, No. 1, 03.1997, p. 151-157.

Research output: Contribution to journalArticle

@article{ca9d573b6f16425d92e84ea015bcb229,
title = "A reply to McDonald: A defense in favor of requirement conflicts",
author = "McKenna, {Michael S}",
year = "1997",
month = "3",
doi = "10.1111/j.1467-9833.1997.tb00370.x",
language = "English (US)",
volume = "28",
pages = "151--157",
journal = "Journal of Social Philosophy",
issn = "0047-2786",
publisher = "Wiley-Blackwell",
number = "1",

}

TY - JOUR

T1 - A reply to McDonald

T2 - A defense in favor of requirement conflicts

AU - McKenna, Michael S

PY - 1997/3

Y1 - 1997/3

UR - http://www.scopus.com/inward/record.url?scp=84887978086&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84887978086&partnerID=8YFLogxK

U2 - 10.1111/j.1467-9833.1997.tb00370.x

DO - 10.1111/j.1467-9833.1997.tb00370.x

M3 - Article

VL - 28

SP - 151

EP - 157

JO - Journal of Social Philosophy

JF - Journal of Social Philosophy

SN - 0047-2786

IS - 1

ER -